← Return to Looking for a Benzo wise Doctor in Ohio or Columbus Ohio or any city i

Discussion
Comment receiving replies
@jakedduck1

@paromita87
I messed up this message and it still probably has errors but maybe you can make some sense out it.

I wouldn't add another drug that you could potentially become dependent on.
The low dose Klonopin may work well for you especially if taken for a short time.
Why not taper more slowly to hopefully get rid of any withdrawal symptoms by increasing your dose until the withdrawal effects are gone then re-start a slower taper by lowering the drug dosage and length of time between dosage cuts.
I agree with the premise of the Ashton manual as far as tapering slowly but I would not add another medication to get off an original medicine. Although people have used another medication as a bridge and it has worked well for them. I believe that if those people who relied on a bridge would have tapered slower chances are they wouldn't have needed the bridge medicine.
Why not taper more slowly to hopefully get rid of any withdrawal symptoms.
If your having withdrawal symptoms I believe that if you are having withdrawal symptoms it's reasonable to assume the taper is too fast.
Take care,
Jake

Jump to this post


Replies to "@paromita87 I messed up this message and it still probably has errors but maybe you can..."

She could switch over completely to a benzo with a longer half life. That would be reasonable and helpful. I agree adding another benzo would not be beneficial.

  Request Appointment